Our expert says:
The weaning off of the previous drug is very important when changing drugs, as there's otherwise a risk that one blames the new drug, naccurately, for what might be withdrawal effects of the previous drug, and this may obscure its benefits. So the plan your psychiatrist has suggested sounds reasonable.
A liver test is a reasonable idea, too, but should be chosen and requested by your psychiatrist, who will have to interpret the result, rather than arranged by yourself independently. There are some reports that in some people some liver enzyme levels go up after they start on Valdoxan, though this isn't thus far correlated to any actual liver problems, its wise to monitor the levels. Do discuss this with your shrink !
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.